Couldn't find what you looking for?

TRY OUR SEARCH!

I took a round of antibiotics about 2 weeks after getting my first shot i have not had a period since i took the shot the first time and it is about time for my next shot should i take a test?

Loading...

I think it'd be best to consult with your doctor to make sure that things are proceeding really normal for you. Let me know how you're doing and what you think okay?
Reply

Loading...

ive been on the shot for about 2 years your not supposed to have a period when on the shot i havnet had one since ive started 2 years ago
Reply

Loading...

You dont have periods when taking depo injection, ive been taking the jab for 7yrs came off it to have a baby, then went back on it after my child was born. I had a course of antibiotics last week and the day after started bleeding. they say antibiotics do not have a effect on your depo shot so why would it cause bleeding the day after starting them?
Reply

Loading...

I think it depends on which anti biotics you are taking.....i specifically asked my dr and my pharmacist and they told me my amoxicillon would not affect my shot.
Reply

Loading...

I have been on the depo injection for 5years and never had a period, i got a water/kidney infection three weeks ago and a few days after started bleeding, is this normal??

Reply

Loading...

I had preeclampsia and lost the baby in april.was only on depo for the first three months because me and my fiance want to try again but it is now dec and still no luck.how about u now?
Reply

Loading...